Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 22, 2012, 10:31 AM EDT for Kalamazoo County, Van Buren County, Michigan. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2012, 10:31 AM EDT (14:31 UTC)
- Expired
- Sep 22, 2012, 11:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 79 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 10:35 AM EDT | HAIL 0.25 | Kalamazoo, MI | |
| Sep 22, 10:43 AM EDT | HAIL 0.25 | Mattawan, MI | INCH TO AN INCH AND A HALF DEPTH OF PEA SIZE HAIL. ACCUMULATING ON INTERSTATE 94. SLIDEOFFS HAVE BEEN REPORTED. |
| Sep 22, 10:45 AM EDT | HAIL 0.88 | 1 Ne Vicksburg, MI | |
| Sep 22, 10:49 AM EDT | HAIL 0.88 | Kalamazoo, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273
WUUS53 KGRR 221431
SVRGRR
MIC077-159-221515-
/O.NEW.KGRR.SV.W.0066.120922T1431Z-120922T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 AM EDT SAT SEP 22 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...
VAN BUREN COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 1115 AM EDT
* AT 1030 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL.
THIS STORM WAS LOCATED 8 MILES WEST OF PAW PAW..AND MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... DECATUR... BANGOR...
PAW PAW... RICHLAND... SCHOOLCRAFT...
PORTER TWP... MCDONALD... BREEDSVILLE...
KENDALL... LAWRENCE... LAWTON...
GOBLES... KEELER... GLENDALE...
MATTAWAN... HARTFORD... OSHTEMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
THOSE ATTENDING OUTDOOR EVENTS SHOULD PREPARE FOR DANGEROUS WEATHER
CONDITIONS...AND TAKE SHELTER IN A STURDY PERMAMENT BUILDING
IMMEDIATELY.
&&
LAT...LON 4211 8623 4236 8621 4242 8552 4242 8530
4207 8529 4206 8621
TIME...MOT...LOC 1430Z 249DEG 34KT 4223 8598
WIND...HAIL <50MPH 1.00IN
$$
MEADE2 follow-up statements
310
WWUS53 KGRR 221457
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 AM EDT SAT SEP 22 2012
MIC077-159-221515-
/O.CON.KGRR.SV.W.0066.000000T0000Z-120922T1515Z/
KALAMAZOO MI-VAN BUREN MI-
1057 AM EDT SAT SEP 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VAN BUREN AND
KALAMAZOO COUNTIES UNTIL 1115 AM EDT...
AT 1055 AM EDT...HAIL PRODUCING STORMS WERE IMPACTING THE KALAMAZOO
AND PAW PAW AREAS...MOVING EAST AT 40 MPH. LOCAL LAW ENFORCEMENT AND
THE PUBLIC HAVE REPORTED HAIL STONES UP TO NICKEL SIZE... AND
ACCUMULATIONS OF HAIL HAVE CREATED SLIDE OFFS ON INTERSTATE 94
AROUND PAW PAW.
LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... DECATUR... BANGOR...
PAW PAW... RICHLAND... SCHOOLCRAFT...
PORTER TWP... MCDONALD... BREEDSVILLE...
KENDALL... LAWRENCE... LAWTON...
GOBLES... KEELER... GLENDALE...
MATTAWAN... HARTFORD... OSHTEMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING ACCUMULATING HAIL. USE CAUTION
DRIVING.
&&
LAT...LON 4211 8623 4236 8621 4242 8552 4242 8530
4207 8529 4206 8621
TIME...MOT...LOC 1456Z 265DEG 42KT 4226 8572
WIND...HAIL <50MPH 1.00IN
$$
MEADE908
WWUS53 KGRR 221517
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1117 AM EDT SAT SEP 22 2012
MIC077-159-221526-
/O.EXP.KGRR.SV.W.0066.000000T0000Z-120922T1515Z/
KALAMAZOO MI-VAN BUREN MI-
1117 AM EDT SAT SEP 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN AND KALAMAZOO
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
BETWEEN 1035 AM AND 1050 AM... LOCAL LAW ENFORCEMENT AND THE PUBLIC
REPORTED HAIL STONES UP TO NICKEL SIZE... AND ACCUMULATIONS OF
HAIL CREATED SLIDE OFFS ON INTERSTATE 94 AROUND PAW PAW.
LAT...LON 4211 8623 4236 8621 4242 8552 4242 8530
4207 8529 4206 8621
TIME...MOT...LOC 1457Z 265DEG 42KT 4226 8570
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 7:43 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Sep 22, 7:43 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 743 AM EDT SAT SEP 22 2012 .SYNOPSIS... ISSUED AT 330 AM EDT SAT SEP 22 2012 IT WILL BE UNSEASONABLY COOL TODAY WITH BRISK NORTHWEST WINDS AND HIGHS ONLY IN THE 50S. THE COLD AIR COMING ACROSS THE GREAT LAKES WILL CREATE NUMEROUS RAIN SHOWERS. SOME THUNDERSTORMS ARE ALSO EXPECTED TODAY WHICH MAY CONTAIN SMALL HAIL. NEAR NORMAL TEMPERATURES WILL RETURN EARLY NEXT WEEK. && .SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON) ISSUED AT 330 AM EDT SAT SEP 22 2012 THE DEEP UPPER LEVEL TROUGH AND H8 TEMPS DOWN TO NEAR 0C IN CONJUNCTION WITH A STRONG PV ANOMALY SWINGING DOWN FROM THE NW LATER TODAY WILL BRING RAIN SHOWERS TODAY. WE ALSO HAVE A CHC OF TSTORMS IN THE FCST TODAY GIVEN THE COLD POOL OF AIR ALOFT AND ISOLATED TO SCATTERED STORMS THAT HAVE ALREADY BEEN ONGOING OVERNIGHT. THE STRONGEST STORMS WILL LIKELY CONTAIN SMALL HAIL GIVEN FREEZING LEVELS DOWN TO 5 KFT. NW FLOW LAKE EFFECT SHOWERS ARE ANTICIPATED TONIGHT INTO SUNDAY WITH AREAS FROM NEAR BIV SOUTH ALONG THE COAST TO SOUTH HAVEN FAVORED FOR MORE SIGNIFICANT LAKE EFFECT SHOWERS WHERE INVERSION HEIGHTS STAY HIGHER AND GIVEN THE NW FLOW. FAIR WX WILL RETURN SUNDAY NIGHT THROUGH MONDAY AS THE UPPER TROUGH AXIS SHIFTS EAST AND SFC HIGH PRESSURE CENTERED SOUTH OF OUR AREA TAKES HOLD. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 330 AM EDT SAT SEP 22 2012 THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE RISK FOR SHOWERS TUE INTO TUE NIGHT. OVERALL THE TRENDS SUGGESTS LESS OF A POTENTIAL. MODELS DO ADVERTISE ANOTHER MID LEVEL WAVE PIVOTING AROUND THE DEEP UPPER LOW OVER HUDSON BAY. THIS WAVE IS SHOWN TO TRACK FURTHER NORTH WITH THE 00Z RUNS. THE UKMET DOES SHOW A FURTHER SOUTH TRACK AS COMPARED TO THE OTHER MODELS. THE FIM ALSO DRAWS UP SOME DECENT GULF MOISTURE INTO THE IN/OH REGION WHICH OVERRUNS THE COLDER AIR DOWN LOW LEADING TO CLOUDS AND SHOWERS IN THIS TIMEFRAME. SO AT THIS POINT WILL KEEP A LOW CHANCE GOING FOR SHOWERS...AND CONTINUE TO MONITOR TRENDS. A WARM UP IS ADVERTISED FOR THE END OF THE WEEK. WILL KEEP FORECAST TEMPS RELATIVELY CLOSE TO NORMAL VALUES. HOWEVER WE ARE STILL IN THE FRONTAL ZONE. AS A RESULT IF ENOUGH MOISTURE IS PRESENT...MAY END OF SEEING SOME CLOUDS AND PERHAPS SHOWERS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 708 AM EDT SAT SEP 22 2012 AREA OF LOW PRESSURE TRACKING THROUGH WI...WILL IMPACT THE TAF SITES TODAY. MVFR CONDITIONS ARE LIKELY TO OCCUR. THIS SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS WITH IT...ESPECIALLY FOR SOUTHERN TAF SITES KAZO...KBTL AND KJXN. AFT 20Z LOOKS LIKE THIS FEATURE WILL MOVE EAST OF KJXN...BUT THE ATMOSPHERE REMAINS UNSTABLE WHICH SUPPORTS A RISK FOR THUNDERSTORMS. A LOW RISK FOR IFR EXISTS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO GO WIDESPREAD WITH THOSE CONDITIONS. GIVEN THE LOW FREEZING LEVELS...HAIL COULD ACCOMPANY ANY OF THE CONVECTIVE CELLS. && .MARINE... ISSUED AT 330 AM EDT SAT SEP 22 2012 WINDS AND WAVES WILL STAY HAZARDOUS TO SMALL CRAFT THROUGH THE WEEKEND. THE COLD AIR WILL ALSO SUPPORT THE POTENTIAL FOR WATERSPOUTS. ONE WATERSPOUT WAS ALREADY REPORTED OVERNIGHT ABOUT A MILE WEST OF PERE MARQUETTE CITY BEACH IN MUSKEGON. && .HYDROLOGY... ISSUED AT 330 AM EDT SAT SEP 22 2012 ADDITIONAL QPF AMOUNTS OF A QUARTER TO HALF AN INCH WILL NOT CAUSE ANY HYDRO ISSUES. THE HIGHEST QPF WITH LOCALLY HIGHER AMOUNTS NEAR ONE INCH SHOULD BE SW OF GRR IN NW FLOW FAVORED AREAS TODAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR LMZ844>849. && SYNOPSIS...LAURENS SHORT TERM...LAURENS LONG TERM...MJS AVIATION...MJS HYDROLOGY...LAURENS MARINE...LAURENS
Hazardous weather outlook, Sep 22, 5:04 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 504 AM EDT SAT SEP 22 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-230915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 504 AM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM COULD PRODUCE HAIL TO AROUND AN INCH IN DIAMETER MAINLY THIS AFTERNOON. THUNDERSTORMS ARE FORECASTED FOR BOTH TODAY AND TONIGHT. ANY THUNDERSTORM WILL BE CAPABLE OF SMALL HAIL...CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS TO 30 MPH. THE MAIN STORM MOTION TODAY WILL BE EAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-230915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 504 AM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. A RISK FOR WATERSPOUTS EXISTS THROUGH TONIGHT. AN ISOLATED SEVERE THUNDERSTORM COULD PRODUCE HAIL TO AROUND AN INCH IN DIAMETER MAINLY THIS AFTERNOON. THUNDERSTORMS ARE FORECASTED FOR BOTH TODAY AND TONIGHT. ANY THUNDERSTORM WILL BE CAPABLE OF SMALL HAIL...CLOUD TO WATER LIGHTNING STRIKES AND WIND GUSTS TO 30 MPH. THE MAIN STORM MOTION TODAY WILL BE SOUTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY. WATERSPOUTS WILL ALSO BE POSSIBLE INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS
In the hours before
Local storm report, Sep 22, 9:42 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
942 AM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL PAW PAW 42.22N 85.89W
09/22/2012 E0.25 INCH VAN BUREN MI TRAINED SPOTTER
&&
DUKESpecial weather statement, Sep 22, 9:48 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 AM EDT SAT SEP 22 2012
MIZ064-071-072-221445-
ALLEGAN-KALAMAZOO-VAN BUREN-
948 AM EDT SAT SEP 22 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND WATERSPOUTS NEAR
SOUTH HAVEN...MOVING EAST AT 40 MPH.
FUNNEL CLOUDS...NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...
ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN...
GRAND JUNCTION... BREEDSVILLE... BANGOR...
HAMILTON... BLOOMINGDALE... GLENDALE...
HAMILTON TWP... GOBLES... DECATUR...
PAW PAW... ALLEGAN... KENDALL...
LAWTON... HOPKINS... PORTER TWP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONDITIONS TODAY SUPPORT THE DEVELOPMENT OF WHAT METEOROLOGISTS
CALL COLD AIR FUNNEL CLOUDS. THESE FUNNEL CLOUDS WILL NORMALLY
APPEAR WITH LITTLE OR NO WARNING. THEY ARE TYPICALLY SPAWNED FROM
CUMULUS CLOUDS THAT MAY NOT EVEN BE TALL ENOUGH TO PRODUCE THUNDER
AND LIGHTNING OR EVEN RAIN.
COLD AIR FUNNEL CLOUDS ARE GENERALLY WEAK AND SHORT LIVED... AND
VERY RARELY TOUCH DOWN. THOSE THAT DO REACH THE GROUND BECOME WEAK
TORNADOES... WINDS OFTEN 50 MPH OR LESS... THAT GENERALLY PRODUCE
ONLY MINOR DAMAGE. IF FUNNEL CLOUDS ARE SIGHTED TODAY... PLAY IT SAFE
AND GET INSIDE A STURDY STRUCTURE IMMEDIATELY.
&&
LAT...LON 4207 8623 4223 8623 4224 8636 4225 8638
4245 8627 4272 8622 4273 8617 4264 8554
4242 8554 4242 8530 4207 8529
TIME...MOT...LOC 1345Z 281DEG 43KT 4240 8613
MEADESpecial weather statement, Sep 22, 10:20 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1020 AM EDT SAT SEP 22 2012 MIZ071-072-221515- KALAMAZOO-VAN BUREN- 1020 AM EDT SAT SEP 22 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 1016 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF KALAMAZOO...MOVING EAST AT 40 MPH. FUNNEL CLOUDS...NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH... ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OSHTEMO... SCHOOLCRAFT... KALAMAZOO... PORTAGE... VICKSBURG... RICHLAND... GALESBURG... CLIMAX... AUGUSTA... FULTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4208 8598 4242 8587 4242 8530 4207 8529 TIME...MOT...LOC 1419Z 284DEG 34KT 4228 8575 MEADE
Local storm report, Sep 22, 10:25 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 AM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL DOUGLAS 42.64N 86.20W
09/22/2012 E0.25 INCH ALLEGAN MI TRAINED SPOTTER
&&
DUKELocal storm report, Sep 22, 10:30 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 AM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM WATER SPOUT 5 WNW HOLLAND 42.80N 86.21W
09/22/2012 LMZ846 MI TRAINED SPOTTER
TWO WATER SPOUTS REPORTED OFF OF TUNNEL PARK NORTH OF
HOLLAND.
&&
DUKELocal storm report, Sep 22, 10:31 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 AM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HAIL LAWRENCE 42.22N 86.05W
09/22/2012 E0.25 INCH VAN BUREN MI LAW ENFORCEMENT
&&
DUKEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:04 AM EDT | Special Marine Warning | GRR | 62 min | |
| Sep 22, 12:26 AM EDT | Special Weather Statement | GRR | Kent, Montcalm, Ottawa | 94 min |
| Sep 22, 12:39 AM EDT | Special Weather Statement | GRR | Kent, Montcalm, Ottawa | 66 min |
| Sep 22, 2:40 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo and 1 more | 65 min |
| Sep 22, 8:42 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Sep 22, 9:06 AM EDT | Special Weather Statement | GRR | Allegan, Kalamazoo, Van Buren | 54 min |
| Sep 22, 9:48 AM EDT | Special Weather Statement | GRR | Allegan, Kalamazoo, Van Buren | 57 min |
| Sep 22, 10:20 AM EDT | Special Weather Statement | GRR | Kalamazoo | 55 min |
| Sep 22, 10:32 AM EDT | Special Marine Warning | GRR | 118 min | |
| Sep 22, 10:47 AM EDT | Special Weather Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa | 58 min |
| Sep 22, 11:47 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson, Kalamazoo | 58 min |
| Sep 22, 12:31 PM EDT | Special Marine Warning | GRR | 119 min | |
| Sep 22, 1:27 PM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Lake, Mason, Mecosta and 5 more | 93 min |
| Sep 22, 3:27 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Ingham, Jackson | 93 min |
| Sep 22, 7:12 PM EDT | Special Weather Statement | GRR | Allegan | 63 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.